# SDR REXA97153

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324PX
- Make and model: Saab SF340A
- Aircraft serial: 340A048
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Unit
- Part number: 9302631001
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, MAIN HYDRAULIC PRESSURE AND QTY FELL OFF ALONG WITH INBOARD BRAKE PRESSURE QTY.  REMOVED AND REPLACED HYDRAULIC PUMP MAIN PRESSURE UNIT.  (M)
